Oscillatory dynamics in rock–paper–scissors games with mutations

Mobilia, M orcid.org/0000-0002-1424-567X (2010) Oscillatory dynamics in rock–paper–scissors games with mutations. Journal of Theoretical Biology, 264 (1). pp. 1-10. ISSN 0022-5193

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: Copyright © 2010 Elsevier Ltd. All rights reserved. This is an author produced version of a paper published in Journal of Theoretical Biology. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Population dynamics; Fluctuations and demographic noise; Evolutionary game theory; Co-evolution with cyclic dominance and biodiversity; Cycles and quasi-cycles
Dates:
  • Accepted: 9 January 2010
  • Published (online): 18 January 2010
  • Published: 7 May 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Jul 2019 14:30
Last Modified: 11 Jul 2019 14:30
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jtbi.2010.01.008

Share / Export

Statistics